Research

Coefficient-explicit condition number bounds for overlapping additive Schwarz


Reference:

Graham, I. G. and Scheichl, R., 2008. Coefficient-explicit condition number bounds for overlapping additive Schwarz. In: Langer, U., Discacciati, M., Keyes, D. E., Widlund, O. B. and Zulehner, W., eds. Domain Decomposition Methods in Science and Engineering XVII. Vol. 60. Springer, pp. 365-372.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1007/978-3-540-75199-1_45

Details

Item Type Book Sections
CreatorsGraham, I. G.and Scheichl, R.
EditorsLanger, U., Discacciati, M., Keyes, D. E., Widlund, O. B. and Zulehner, W.
DOI10.1007/978-3-540-75199-1_45
DepartmentsFaculty of Science > Mathematical Sciences
StatusPublished
ID Code17401

Export

Actions (login required)

View Item